# SDR DXTA200300166

- Difficulty date: November 19, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600325
- Aircraft time: 3,664 hours, 2,766 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE LOW PRESS AND ANTI-SKID INOP LIGHT REMAINED ILLUMINATED ON MASTER CAUTION PANEL AFTER GEAR WAS LOWERED; BRAKES FELT SOFT, HAD TO USE EMERGENCY BRAKE TO COMPLETELY STOP THE AIRCRAFT.  ITEM IS UNDER INVESTIGATION.
